# SDR 02FDEA00985

- Difficulty date: December 18, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 9,978 hours, 5,237 cycles
- Engine: Ge CF680
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING MAIN LANDING GEAR, RIB 5 HOLE NR 52 IS GOUGED.  REMOVED AND REPLACED.
